# SDR DHL9771228D

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION AT FUSELAGE FRAMES 761 LEFT AT FLOORBEAM AND SKIN 70.5 LEFT.  REMOVED AND REPLACED T-FITTING PER SRM 51-10-1 AND 51-30-2.
